Quiver Generalized Weyl Algebras, Skew Category Algebras and Diskew Polynomial Rings

Bavula, V.V. (2017) Quiver Generalized Weyl Algebras, Skew Category Algebras and Diskew Polynomial Rings. Mathematics in Computer Science, 11 (3-4). pp. 253-268. ISSN 1661-8270

Abstract

Metadata

Authors/Creators:
  • Bavula, V.V.
Copyright, Publisher and Additional Information: © The Author(s) 2017. This article is distributed under the terms of the Creative Commons Attribution 4.0 International License (http://creativecommons.org/licenses/by/4.0/), which permits unrestricted use, distribution, and reproduction in any medium, provided you give appropriate credit to the original author(s) and the source, provide a link to the Creative Commons license, and indicate if changes were made.
Keywords: Skew category algebra; Quiver generalized Weyl algebra; Diskew polynomial ring; Generalized Weyl algebra; Skew double quiver algebra; Double quiver groupoid
Dates:
  • Published: December 2017
  • Published (online): 28 April 2017
  • Accepted: 11 March 2017
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 06 Sep 2017 14:26
Last Modified: 14 Nov 2017 13:45
Published Version: https://doi.org/10.1007/s11786-017-0313-5
Status: Published
Publisher: Springer Verlag
Refereed: Yes
Identification Number: https://doi.org/10.1007/s11786-017-0313-5

Share / Export

Statistics